| Model Number |
72404282 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932); Impaired Healing (2378); Fluid Discharge (2686)
| Date of Event |
03/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this patient with an inflatable penile prosthesis (ipp) experienced continuous fluid discharge from the scrotal wound at the junction of the penis and the scrotum, and infection at the scrotum.The wound could not heal completely.A surgical procedure was performed during which the entire device was explanted.The patient was stable following the procedure, and no additional information was provided.
Event or Problem Description
It was reported that this patient with an inflatable penile prosthesis (ipp) experienced exudation of interstitial fluid from the scrotal wound, infection, and the wound could not heal completely.A surgical procedure was performed during which the entire device was explanted.The patient was stable following the procedure, and no additional information was provided.
Additional Manufacturer Narrative
Model number/catalog number: 72018201
serial number: n/a
batch/lot number: 1100562589
model/catalog description: reservoir flat 100 ml
unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Infection, fluid discharge, and impaired healing are acknowledged within the ifu and are not related to off label use or failure to follow instructions.The reported patient symptoms are known risks associated with this device type and are indicated as such in the instructions for use.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.A risk review confirmed that the events of fluid discharge, healing impaired, and infection were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of adverse event related to procedure was assigned to this investigation as the patient had impaired healing and continuous fluid discharge from the site of the wound after the procedure from the infection that developed.Per the physician they described that before the procedure the patient showed no signs of infection, and the relevant tests were normal.However, within two to three after the procedure, there was repeated fluid leakage, which the physician considered to be an infection that occurred after the ipp implantation.No device malfunctions were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72018201.Serial number: n/a.Batch/lot number: 1100562589.Model/catalog description: reservoir flat 100 ml.Unique identifier (udi) #: (b)(4).